# SDR SWAA2022110922154

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 344 FLOOR BEAM UPPER FLANGE FROM LBL 7 TO LBL 13; WL 208. / [01] SRM 53-10-51-0I-2 IDENTIFICATION 2 AND SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 ARE APPLICABLE TO THIS A/C;17] FABRICATED 2 EA REPAIR STRAPS FROM MATERIAL 7075T6 #.125 LOT NBR 1369715-1 PER REF SRM 53-10-51-2R-10 REPAIR 10 AND EA 22-153-02934;[29] FABRICATE REPAIR PARTS FOR INTERCOSTAL AT BLO:   FABRICATED; LOCATED AND DRILL -6 FITTING FROM MACINE SHOP; -11 FROM 7075T6#0.090' CLAD PLUS 7075T6#0.090' CLAD LOT# 1482311-1; -8 FROM 7075T6#0.090' CLAD PLUS 7075T6#0.090' CLAD LOT# 1482311-1; -10 FILLER FROM 7075T6#0.071' CLAD LOT# 1497836-1; -7 FILLER FROM 7075T6#0.020' CLAD LOT# 1489798-1. TREATED ALL REPAIR PARTS AND OK TO PRIME IAW SRM 53-10-51-2R-10 REPAIR 10 AND PER EA#22-153-02934.  FABRICATE REPAIR PARTS FOR INTERCOSTAL AT LBL 11:   FABRICATED; LOCATED AND DRILL -6 FITTING FROM MACINE SHOP; -8 FILLER FROM 7075T6#0.090' CLAD PLUS 7075T6#0.090' CLAD LOT# 1482311-1; -10 FILLER FROM 7075T6#0.071' CLAD LOT# 1497836-1; -7 FILLER FROM 7075T6#0.020' CLAD LOT# 1489798-1. TREATED ALL REPAIR PARTS AND OK TO PRIME IAW SRM 53-10-51-2R-10 REPAIR 10 AND PER EA#22-153-02934;[34] FABRICATED (2EA) -5 FILLERS AND (2EA) -9 STRUCTURAL FILLERS FROM 0.125' (EACH) 7075T6 LOT # 1234079 ; FOR PANEL BREAK BETWEEN BS 344 AND BS 328 AT LBL 11 ; LOCATED AND DRILLED ALL FILLERS IAW SRM
